# SDR V0XD20230515001

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 13500438005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H UPPER SEAT TRACK AT FRM 19 TO FRM 22. CORRECTIVE ACTION: REMOVED AND REINSTALLED NEW SEAT TRACK ON R/H SIDEWALL AT FRM 19 TO FRM 22 IAW EMB 135/145 AMM 53-01-06.
